Corrigendum to: ``The determination of Gauss sums'' [Bull. Amer. Math. Soc. (N.S.) bf 5 (1981), no. 2, 107--129; MR 82h:10051]

Bruce C. Berndt, Ronald J. Evans

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)441
Number of pages1
JournalBulletin of the American Mathematical Society
Volume7
Issue number2
DOIs
StatePublished - 1982

Cite this

@article{cad0b39e822346ff8453f095a88b6b8f,
title = "Corrigendum to: ``The determination of Gauss sums'' [Bull. Amer. Math. Soc. (N.S.) bf 5 (1981), no. 2, 107--129; MR 82h:10051]",
author = "Berndt, {Bruce C.} and Evans, {Ronald J.}",
year = "1982",
doi = "10.1090/S0273-0979-1982-15063-7",
language = "English (US)",
volume = "7",
pages = "441",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Corrigendum to: ``The determination of Gauss sums'' [Bull. Amer. Math. Soc. (N.S.) bf 5 (1981), no. 2, 107--129; MR 82h:10051]

AU - Berndt, Bruce C.

AU - Evans, Ronald J.

PY - 1982

Y1 - 1982

U2 - 10.1090/S0273-0979-1982-15063-7

DO - 10.1090/S0273-0979-1982-15063-7

M3 - Article

VL - 7

SP - 441

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 2

ER -